# SDR AALA20050602

- Difficulty date: September 16, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - SEAT MOUNTED EMERGENCY LIGHTS FROM ROW 16 AFT WOULD NOT TURN OFF FROM COCKPIT OR FLIGHT ATTENDANT STATION.  LIGHT WENT OUT AFTER 45 MINUTES.  RESET EMERGENCY LIGHT CHARGER CIRCUIT BREAKERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
